# SDR REXA2015031500325

- Difficulty date: March 15, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 16,522 hours, 10,406 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 1009750
- Part serial: X192125
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARDROBE PORTABLE FIRE EXTINGUISHER IS UNDER REQUIRED WEIGHT, FOUND TO BE 5.85 LBS.     R & R WARDROBE PORTABLE FIRE EXTINGUISHER IAW JOB CARD EE-900.  PN OFF/ON:100-9750, 
SN OFF:X-192125, SN ON:X-192896.
